CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Two-sample functional linear models with functional responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 218, 页码: 85-105
Authors:  Xu, Wenchao;  Lin, Hongmei;  Zhang, Riquan;  Liang, Hua
Favorite  |  View/Download:26/0  |  Submit date:2022/04/02
Asymptotic normality  Functional linear regression  Functional response  Functional principal component analysis  Rate of convergence  Semiparametric comparison